Richard Fournier

IMG_0666Faculty, Mathematics

 

Dr. Fournier’s current research in Mathematical Analysis is now funded by two FQRNT grants  (Programme de Recherche pour les enseignants de Collège and a team grant). He is an adjunct professor at Université de Montréal and a member of the Analysis Laboratory of the Centre de Recherches Mathématiques at the same university.  He also serves as an associate editor for two journals, The Journal of Interpolation and Approximation in Scientific Computing (http://www.ispacs.com/jiasc/)  and the Journal of Mathematics and Applications (http://jma.prz.rzeszow.pl/jma/).

Interests

Mathematical Analysis, Approximation Theory, Complex Analysis, Conformal Maps, Special Classes of Univalent Functions, Polynomials and Markov-Bernstein type Inequalities.

Contributions to Dawson College

Richard Fournier is involved in the annual Dawson College Mathematics Competition. He also is a regular contributor to the Dawson Research Journal of Experimental Science.

Publications

“Discrete Bernstein Inequalities for polynomials”, 60 years of analytic functions in Lublin-In memory of our professors and friends Jan G. Krzyz, Zdislaw Lewandowski and Wojciech Szapiel, Monogr. Univ. Econ. Innov. Lublin, Lublin, 2013, 139-143.

“A note on an interpolation formula”, Journal of Interpolation and Approximation in Scientific Computing (JIASC – electronic), doi: 10.5899/2013/jiasc-00028,(2013).

“Jack’s Lemma and a class of polynomial inequalities” Mathematica(Cluj), 55 (2013), 172-177.

“Discrete Bernstein Inequalities for polynomials”, Math. Inequal. Appl. 17 (2014), 241-248. (with  D. Kleiman et J.Litwin), “Fibonacci-type Sequences’’, Dawson Research Journal of Experimental Science (2014), 6-8.

(with H. Barnaby) ,“A Proof of Riemann’s Rearrangement Theorem for Alternating    Series”, Dawson Research Journal of Experimental Science (2014), 9-10.

“A New Class of Inequalities for Polynomials”, Rocky Mountain J.Math.44 (2014),1171-1181.

“Bound-preserving operators and the maximum modulus of polynomials”   Comput.Methods Funct.Theory 14 (2014), 735-741.

(with Jason Da Silva Castanheira), “A reversed Cauchy-Schwarz-Bunyakovsky inequality”, submitted for publication (2014).

 

Talks given

Informal communication about my recent work, Analysis seminar, Universitaet Wuerzburg, March 2014.

–On Jack’s lemma and extremal polynomials

AMS Meeting in Lubbock, Texas Tech University , April 2014.

–On Jack’s lemma and extremal polynomials.

Summer Meeting of the Canadian Mathematical Society,  (Winnipeg),  June 2014.

– An interpolation formula for the derivative of a polynomial.

Red Raider Symposium in honor of Roger Barnard, Texas Tech University, Nov. 2014.

          – A radius problem about a class of functions of bounded turning.

Universitaet Wuerzburg, Analysis Seminar (informal), November 2014.

– Bound-preserving operators and the maximum modulus of polynomials.

 

 


Return to Researcher Profiles

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

homeOIDsearch

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s